# SDR FDEA2018091432520

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 58,504 hours, 22,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: FXR532H155427500
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SEAT TRACK ADAPTER AT FR 62 BETWEEN -Y953 TO -Y1456. REMOVED WORN SEAT TRACK ADAPTER IAW SRM 51-40-21. LOCATED AND DRILLED NEW SEAT TRACK ADAPTER IAW SRM 51-40-00, INSTALLED NEW SEAT TRACK ADAPTER IAW SRM 51-40-21, REPAIR IS CLASSIFED AS CAT "A" AND MAJOR REPAIR.
